# SDR 96ZZZX84

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737LD
- Make and model: Cessna 172N
- Aircraft serial: 17270620
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110040101
- Condition: Wire Detached
- Location: Dc System
- Part time: 4,793 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD WIRE SEPARATED FROM CONNECTOR PLUG ON THE ALTERNATOR CONTROL UNIT.  SUSPECT CAUSE - VIBRATION AND FATIGUE ON WIRE.
